# SDR ASAA0957010

- Difficulty date: November 14, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 10,441 hours, 3,104 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION AUTO FAIL.  ACFT GROUNDED.  RESET POWER ON ACFT AND AUTO FAIL LIGHT WENT OUT AND SYSTEMS ARE NORMAL.
